# SDR 96ZZZX2591

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82FC
- Make and model: Bell 206B
- Aircraft serial: 2216
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve Assy
- Part number: 206010454109
- Condition: Cracked
- Location: Swashplate
- Part time: 4,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY INSPECTION, MECHANIC FOUND THE SWASHPLATE SLEEVE UNIBALL CRACKED AT THE COLLECTIVE LEVER BEARING.  REMOVED SWASHPLATE ASSY, PN 206-010-450-113, SN EAJG-111249, TT 4,230.7 HRS TSO.  TSN AIRCRAFT TT, 8,304.5 HRS.  INSTALLED SERVICEABLE SWASHPLATE ASSY, PN 206-010-450-113, SN GDJD-90286, TT, 7,701.1 HRS, TSO 2,919.1 HRS AT AIRCRAFT TT, 8,304.5 HRS.  ALL WORK DONE IAW 206B MM.
